Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  12 | Issue Number:  8 | Page:  237-240


Correlation between periodontal disease and oral cancer risk: A meta-analysis
Ye Lili, Jiang Yinhua, Liu Weidong, Tao HaiBiao

Number of times this article was viewed 6343
Number of times this article has been printed  from the site 124
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal